Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have excess facial hair. Using Minoxidil for scalp and tretnoin for acne. Can facial hair removed through laser?

I m 19, female. I use retin a tretnoin due to acne still using it got somewhat clear skin. I ve been using minoxidil 5% on my scalp now I have excess facial hair . It s very embarrassing. What shoul I do. My dermatologist is a cosmetic surgeon . Is he gonna remove the hair by laser or make me wait.. Or should I use Sally Hansen waxing kit for facial hair since I m using tretnoin
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.

It might be a side effect of minoxidil therapy or may be unrelated to it.

Yes it can be removed by LASER,

Another option is eflora cream,

I would suggest you to use this cream first,

If there is no response you can go for LASER.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor